# SDR AALA20170728013

- Difficulty date: July 28, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N915NN
- Make and model: Boeing 737823
- Aircraft serial: 33227
- Aircraft time: 14,676 hours, 5,820 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2193301AC
- Part serial: 1296178
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  WHILE CLIMBING THRU 10,000 FT, CABIN ALTITUDE WARNING SOUNDED.  MADE SURE ENGINE BLEEDS WERE ON.  NOTICED NO CLB OR DECENT IN PRESS DIFF GAUGE.  THE FLIGHT DECLARED AN EMERGENCY AND RETURNED TO MIA WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED CABIN PRESSURE CONTROLLER NR 2 IAW AMM 21-31-01.  ACCOMPLISHED ENGINE RUN IAW AMM 71-00-00.  OPS CKS GOOD.
